×

zbMATH — the first resource for mathematics

Maximale, periodische Klassen abelscher Gruppen. (German) Zbl 0144.26503

Keywords:
group theory
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Baer, R.: Abelian groups without elements of finite order. Duke Math. Journal3 68-122 (1937). · Zbl 0016.20303 · doi:10.1215/S0012-7094-37-00308-9
[2] Cartan, H., andS. Eilenberg: Homological algebra. Princeton 1956. · Zbl 0075.24305
[3] Corner, A.L.S.: Every countable reduced torsionfree ring is an endomorphism ring Proc. London Math. Soc. III13, 687-710 (1963). · Zbl 0116.02403 · doi:10.1112/plms/s3-13.1.687
[4] Fuchs, L.: Abelian groups. Oxford: Pergamon Press 1960. · Zbl 0100.02803
[5] Grosse, P.: Periodizit√§t der iterierten Homomorphismengruppen. Archiv der Mathem16, 393-406 (1965). · Zbl 0143.26204 · doi:10.1007/BF01220048
[6] Kaplansky, I.: Infinite Abelian groups. Ann Arbor 1954. · Zbl 0057.01901
[7] Rotman, J.J.: The theory of groups. Boston: Allyn & Bacon 1965. · Zbl 0123.02001
[8] Topics in Abelian groups. Chicago: Scott Foresman & Comp. 1963.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.